# SDR CALA2013100391711

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 82,416 hours, 23,821 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY BATTERY PACK FAILED "BAT FAULT" BY-07121.  REPLACED BATTERY & PERFORMED NR 2 SERVICE EMERGENCY LIGHT CHECKED NO FAULTS.
